Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Wellbutrin XL & Vaginal Discharge
|wharris08 - Wed Oct 26, 2005 11:48 am||
Recently (about three months ago), I began a regimen of 150mg of Wellbutrin XL per day. I have had sexual intercourse, and suspected my abnormal discharge could have been because of an STD. However, I do not experience any pain, burning, itching or irritation. Performing a kegel exercise, I often notice about a teaspoon of white discharge that doesn't necessarily have a foul odor. There is no redness or irritation signs that I am aware of. There are small, goosebump size bumps near the entrance of my vagina, but I thought those were nerve endings, etc. Is there an STD that might be the cause of the increased white discharge or could it be a symptom of the Wellbutrin XL antidepressant? Thanks!
|Shannon Morgan, CMA - Wed Oct 26, 2005 4:57 pm||
You should be seen by a doctor if you are experiencing more than usual/different from usual discharge, whether there is an odor or not. It is not a side effect of Wellbutrin, and if you are at risk for STD you need to get it diagnosed quickly and inform the party that you got it from as well, so the spread doesn't continue.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.